# SDR AALA20111005JFK01

- Difficulty date: October 4, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 97,370 hours, 15,804 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

RIGHT OVERWING SLIDE INOPERATIVE.  REPLACED WIRE HARNESS REF WDM 25-65-12 FROM D4278P TO RIGHT SPOILER OVERRIDE ACTUATOR M956 DISCONNECT D1166.
